# SDR USAA951257

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 19,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1.5 INCH DIAMETER SPOTS OF CORROSION AT SCREW HOLES BS 947 LBL 4 AND RBL 4, ON FLOOR BEAM.  INSTALLED T-CAP, REPAIR ANGLES AND STRAPS, CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
